# SDR AALA20020914

- Difficulty date: June 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Adapter
- Condition: Cracked
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFW - FOUND ADAPTER CRACKED DURING DEFUELING.  SMALL FUEL SPILL OCCURRED.  REMOVED CRACK MANIFOLD ADAPTER AND INSTALLED NEW ITEM, LEAK CHECK OK.  (M)
